| Model Number |
2110 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the suspected device was returned for evaluation.The customer reported issue of ¿the pump's patient-controlled analgesia port for the remote cord was not aligned or working properly and it was not able to fully insert a patient-controlled analgesia remote into the unit, only about halfway and it would fall out of the port very easily causing it to disconnect¿ was confirmed by visual inspection.The probable cause was pin broken inside pca port.The mainboard was replaced to correct the issue.Further investigation found that the downstream occlusion sensor was faulty and was therefore replaced.The device passed all functional and delivery tests after the repair.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
Event or Problem Description
The customer returned the device stating, ¿the pump's patient-controlled analgesia port for the remote cord was not aligned or working properly and it was not able to fully insert a patient-controlled analgesia remote into the unit, only about halfway and it would fall out of the port very easily causing it to disconnect¿; during device evaluation the downstream occlusion sensor was faulty.